# SDR RAIA0005020

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,514 hours, 10,924 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: ASK226
- Condition: Failed
- Location: Bleed Air Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7071-STL- LEFT DUCT FAIL LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT BLEED AIR DUCT SEALS.
